# SDR SWAA2022061403042

- Difficulty date: May 3, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fwd L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LWR SILL INNER CHORD HAS EXFOLIATING CORROSION BS 305-315. DOT 8-29 / [01] REMOVED EXFOLIATED L1 DOOR LWR SILL INNER CHORD IAW B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED STEP #1; LWR SILL INNER CHORD REMOVED.;[03] BEGAN LOCATING AND DRILLING L1 DOOR LWR SILL INNER CHORD IAW B737-700 SRM 51-40-05-0G-0 AND DWG # 141A8110.;[04] LOCATED AND DRILLED L1 DOOR LWR SILL INNER CHORD IAW B737-700 SRM 51-40-05-0G-0 AND DWG # 141A8110;[05] VERIFIED STEPS #3 AND #4; LOCATED AND DRILLED SILL INNER CHORD.;[06] OK TO TREAT AND PRIME DRILLED HOLES.;[07] TREATED AND PRIMED DRILLED HOLES AND COUNTERSINK AT L1 DOOR LWR SILL INNER CHORD IAW B737-700 AMM 51-21-41-370-802 AND AMM 51-21-72-370-804.;[08] VERIFIED STEP #7.;[09] OK TO INSTALL NEW REPLACEMENT LWR SILL INNER CHORD.;[10] MIXED 0870C080BM654SK SEALANT AT 21:30 05-9-22. SQUEEZE OUT TIME BY 05:30 05-13-22.;[11] PARTIALLY INSTALLED L1 DOOR LWR SILL INNER CHORD IAW B737-700 SRM 51-40-02-0G-0 AND DWG # 141A8110.;[12] VERIFIED STEPS #10 AND #11; SILL INNER CHORD PARTIALLY INSTALLED.;[13] INSTALLED L1 DOOR LWR SILL INNER CHORD IAW B737-700 SRM 51-40-02-0G-0 AND DWG # 141A8110.;[14] (FINAL) REMOVED; LOCATED/DRILLED AND INSTALLED L1 DOOR INNER CHORD IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AND DWG #141A8110.;[15] VERIFIED STEP #13; LWR SILL INSTALLED.;[16] (RII) FINAL INSPECTION; L1 DOOR INNER CHORD REPLACED.
